# SDR CALA2014051200585

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 45,861 hours, 16,169 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A824037
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE FOR WEB AT LOWER LOBE FUSELAGE BETWEEN STATION 312 & STATION 325.38.  STRINGER 23L HAS PITTING CORROSION ALMOST THRU ENTIRE FLANGE AT APPROXIMATELY STATION 320.  PERFORMED PART 1 INTERIM REPAIR TO STRINGER 23L IAW ECRA 5310-06076.   ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE ACFT REACHING 50,000 TOTAL FLIGHT CYCLES.
